Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system
Yanqin Fang Jihui Zhang
Communications on Pure & Applied Analysis 2011, 10(4): 1267-1279 doi: 10.3934/cpaa.2011.10.1267
In this paper, we study the following system

$-\epsilon^2\Delta v+V(x)v+\psi(x)v=v^p, \quad x\in R^3,$

$-\Delta\psi=\frac{1}{\epsilon}v^2,\quad \lim_{|x|\rightarrow\infty}\psi(x)=0,\quad x\in R^3,$

where $\epsilon>0$, $p\in (3,5)$, $V$ is positive potential. We relate the number of solutions with topology of the set where $V$ attain their minimum value. By applying Ljusternik-Schnirelmann theory, we prove the multiplicity of solutions.

keywords: multiple solutions. Ljusternik-Schnirelmann theory Schrödinger-Maxwell
Nonexistence of positive solution for an integral equation on a Half-Space $R_+^n$
Yanqin Fang Jihui Zhang
Communications on Pure & Applied Analysis 2013, 12(2): 663-678 doi: 10.3934/cpaa.2013.12.663
Let $n, m$ be a positive integer and let $R_+^n$ be the $n$-dimensional upper half Euclidean space. In this paper, we study the following integral equation \begin{eqnarray} u(x)=\int_{R_+^n}G(x,y)u^pdy, \end{eqnarray} where \begin{eqnarray*} G(x,y)=\frac{C_n}{|x-y|^{n-2m}}\int_0^{\frac{4x_n y_n}{|x-y|^2}}\frac{z^{m-1}}{(z+1)^{n/2}}dz, \end{eqnarray*} $C_{n}$ is a positive constant, $0 <2m 1$. Using the method of moving planes in integral forms, we show that equation (1) has no positive solution.
keywords: monotonicity. moving planes in integral forms Nonexistence
Regularity and classification of solutions to static Hartree equations involving fractional Laplacians
Wei Dai Jiahui Huang Yu Qin Bo Wang Yanqin Fang
Discrete & Continuous Dynamical Systems - A 2018, 0(0): 1-15 doi: 10.3934/dcds.2018117

In this paper, we are concerned with the fractional order equations (1) with Hartree type $ \dot{H}^{\frac{α}{2}} $-critical nonlinearity and its equivalent integral equations (3). We first prove a regularity result which indicates that weak solutions are smooth (Theorem 1.2). Then, by applying the method of moving planes in integral forms, we prove that positive solutions $ u $ to (1) and (3) are radially symmetric about some point $ x_{0}∈\mathbb{R}^{d} $ and derive the explicit forms for $ u $ (Theorem 1.3 and Corollary 1). As a consequence, we also derive the best constants and extremal functions in the corresponding Hardy-Littlewood-Sobolev inequalities (Corollary 2).

keywords: Fractional Laplacians positive solutions radial symmetry uniqueness regularity Hartree type nonlinearity methods of moving planes in integral forms
Method of sub-super solutions for fractional elliptic equations
Yanqin Fang De Tang
Discrete & Continuous Dynamical Systems - B 2018, 23(8): 3153-3165 doi: 10.3934/dcdsb.2017212
By applying the method of sub-super solutions, we obtain the existence of weak solutions to fractional Laplacian
$\left\{ \begin{array}{*{35}{l}} {{(-\Delta )}^{s}}u=f(x,u),&\text{in}\ \Omega , \\ u=0,&\text{in}\ {{\mathbb{R}}^{N}}\backslash \Omega , \\\end{array} \right.$
$f:\Omega \text{ }\!\!\times\!\!\text{ }\mathbb{R}\to \mathbb{R}$
is a Caratheódory function.
be a Radon measure. Based on the existence result in (1), we derive the existence of weak solutions for the semilinear fractional elliptic equation with measure data
$ \left\{ \begin{array}{*{35}{l}} {{(-\Delta )}^{s}}u=f(x,u)+\nu ,&\text{in}\ \Omega , \\ u=0,&\text{in}\ {{\mathbb{R}}^{N}}\backslash \Omega , \\\end{array} \right. $
Some results in[7] are extended.
In addition, we generalize some results to systems of fractional Laplacian equations by constructing subsolutions and supersolutions.
keywords: Fractional Laplacian Radon measure Caratheódory function subsolution supersolution

Year of publication

Related Authors

Related Keywords

[Back to Top]